# SDR 07FDEA04878

- Difficulty date: November 20, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA3139501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR ASSESSMENT PROGRAM AN EXISTING REPAIR ON EXTERNAL SKIN AT FWD CARGO DOOR AFT JAMB WAS FOUND DAMAGED.  REPAIR AS BEEN REPLACED WITH A NEW ONE IAW SRM 53-50-00 FIG 9.
